INVARIANTS OF GENUS 2 MUTANTS



Morton, HR ORCID: 0000-0002-8524-2695 and Ryder, N
(2009) INVARIANTS OF GENUS 2 MUTANTS. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 18 (10). 1423 - 1438.

This is the latest version of this item.

[img] Text
genus2mutationjktr.pdf - Unspecified

Download (218kB)
Item Type: Article
Uncontrolled Keywords: Conway mutant, genus 2 mutant, Kauffman polynomial, Homfly polynomial, satellite, Vassiliev invariant
Depositing User: Symplectic Admin
Date Deposited: 22 Feb 2016 12:24
Last Modified: 19 Oct 2021 01:10
DOI: 10.1142/S0218216509007506
Publisher's Statement : Preprint of an article published in [Journal of Knot Theory and its Ramifications, 18, 10, 2009, 1423-1438] [10.1142/S0218216509007506] © [copyright World Scientific Publishing Company] [http://www.worldscientific.com/worldscinet/jktr]
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2052139

Available Versions of this Item

  • INVARIANTS OF GENUS 2 MUTANTS. (deposited 22 Feb 2016 12:24) [Currently Displayed]